# SDR RAIA00601001

- Difficulty date: January 1, 2006
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N817HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 17,777 hours, 16,090 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

FLT 5480 - SRQ - WHILE IN FLIGHT, PFD NR 2 AND MFD NR 1 WENT BLANK.  RMU NR 2 LOST ALL DATA AND FMS NR 2 SCREEN WENT BLANK.  CHECK PFD NR 2 EICAS MESSAGE BLEED NR 2 LEEK EICAS MESSAGE OCCURRED SIMULTANEOUSLY.  FOLLOWED BY DAU NR 2 WARNING MISCOMPARE EICAS MESSAGE.  MAINTENANCE RESET THE AC BUS.  ALL PRIMARY AND SECONDARY PFD'S WORKING NORMAL.
